# SDR AALA20041169

- Difficulty date: November 26, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD CABIN OVERHEAD EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
